# SDR EISA95421

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP JOINT, AT STRINGER BS 259-360, HAS 9 SINK HOLES HAVE CRACK INDICATIONS.  REMOVED DAMAGE PER SRM 53-30-3 FIG 5.  COMPLETED REPAIR PER SB 53-0072 REV 5 AND SRM 53-30-3.  (M)
